# SDR DALA2021082505031

- Difficulty date: August 13, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 78,833 hours, 24,532 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Missing
- Location: R3 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 3R DR HANDLE COVER/PLATE MISSING. CORRECTIVE ACTION: INSTALLED COVER PLATE FOR 3R HANDLE. CHECKS GOOD. (7800190)
